# SDR 05FDEA01502

- Difficulty date: June 1, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 804
- Aircraft time: 8,801 hours, 4,764 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH WHEN LANDING GEAR LOWERED, LANDING GEAR INDICATIONS ON FORWARD PANEL INDICATED 3 DOWN GREEN WITH 3 RED UNLOCKED INDICATION, POSITION DETECTION SYSTEM WAS SELECTED TO SYS 1.  ECAM DIRECTED SWITCH TO POSITION DETECTOR SYS 2.  SWITCHED TO SYSTEM 2 FORWARD INDICATION SYSTEM REMAINED THE SAME 3 GREEN, 3 RED OVERHEAD LANDING GEAR INDICATORS INDICATED 3 GREEN, RECYCLED LANDING GEAR USING SYS 1 DETECTOR AND RECEIVED NORMAL INDICATIONS 3 GREEN, NO RED UNLOCKED.  INSPECTED AND PERFORMED PROX BOX UNIT TEST IAW AMM 32-00-00-501 PROX UNIT TESTED GOOD NO FAULTS LOGGED OR SHOWING.  ALL COCKPIT LANDING GEAR INDICATION SYS TEST GOOD.  COULD NOT DUPLICATE, OK TO CONTINUE.
